# SDR ASAA0380294

- Difficulty date: April 6, 2003
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug MD 83
- Aircraft serial: 53472
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Component: Emergency Light, Gulton
- Component part number: 0105603
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - DURING PREFLIGHT, FOUND PORTION OF EMERGENCY TRACK LIGHTS INOPERATIVE.  SECURED EMERGENCY TRACK LIGHT CONNECTOR.  LIGHTS THEN OPERATED NORMALLY.  (M)
